# SDR ASOA2012091402213

- Difficulty date: September 5, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 20,840 hours, 14,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 280
- Part time: 987,936 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE AT RBL 38.5 FS 280 IS CRACKED.  REMOVED CRACKED ANGLE AND REPLACED WITH NEW SERVICEABLE ANGLE IAW SRM 51-42-06.
